# SDR 96ZZZX3837

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16917
- Make and model: Bell 206B-3
- Aircraft serial: 2303
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206040036103
- Condition: Making Metal
- Location: Mast Xmsn
- Part time: 8,961 hours
- Component: 206040002007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION CHIP CAUTION LIGHT ILLUMINATED DURING FLIGHT.  FOUND MULTIPLE FLAKES ON MAGNETO PLUGS.  MAST BEARING FOUND TO BE CAUSE OF METAL.  CAUSE UNDETERMINED.
